Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 417-424
http://dx.doi.org/10.1155/S0161171286000534

Fine topology on function spaces

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg 24061, Virginia, USA

Received 23 December 1985; Revised 28 January 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the topological properties of two kinds of “fine topologies” on the space C(X,Y) of all continuous functions from X into Y.